UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Covering numbers for support vector machines.

Guo, Y; Bartlett, PL; Shawe-Taylor, J; Williamson, RC; (2002) Covering numbers for support vector machines. IEEE Transactions on Information Theory , 48 (1) pp. 239-250. 10.1109/18.971752.

Full text not available from this repository.
Type: Article
Title: Covering numbers for support vector machines.
DOI: 10.1109/18.971752
UCL classification: UCL > School of BEAMS > Faculty of Engineering Science
UCL > School of BEAMS > Faculty of Engineering Science > Computer Science
URI: http://discovery.ucl.ac.uk/id/eprint/79133
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item